# SDR GTIA9700264

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamps
- Condition: Loose
- Location: Apu
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATED.  AMBIENT TEMP WAS 82 F AND APU HAD BEEN OFF FOR 10 MIN.  RAN T/O POWER W/13TH STAGE BLEED ON.  FOUND LOOSE CLAMPS ABOVE AND BELOW AIR CONDITIONING PRESSURE REGULATOR AND OUTBOARD CLAMP AT AVERAGE VALVE.  TIGHTENED AND SECURED CLAMPS.  PROBLEM CORRECTED IAW DC-9MM 36-20-0.  (M)
